# SDR 96ZZZX1432

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STA 1030 - STA 1070, RBL 26, LEVEL 2 CORROSION ON FLANGE OF SEAT TRACK.  REMOVED TRACK, INSTALLED FABBED SEAT TRACK PER SRM 51-10-1 AND SRM 51-30-2.
